本網站搜尋 | Web Mail   
成大 | 理學院 | 系圖書室 | 系友會   
首頁 | 連絡我們 | English Version
  

最新消息 | 演講 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生

  教師心理師行政人員碩士班博士班系友會   
 

 

 

   

蕭仁傑   Jen-Chieh Hsiao
職稱副教授

電話06-2757575 轉 65135

傳真06-2743191

辦公室數學系館 303

電子郵件jhsiao[at]mail.ncku.edu.tw

個人網頁

專長學門代數幾何、交換代數

學歷    普度大學博士 (2012)
台灣師範大學碩士 (2003)
台灣師範大學學士 (2001)

經歷    2016–        成功大學數學系副教授
2012-2016 成功大學數學系助理教授
2005-2006 台北市成功高中數學科代理教師兼導師
2004-2005 台北縣(現新北市)永和國中 數學科代理教師

論文選輯
  1. D-module structure of local cohomology modules of toric algebras, Trans. Amer. Math. Soc., vol. 364 (2012), no. 5, 2461-2478.
  2. A counterexample for subadditivity of multiplier ideals on toric varieties, Comm. Algebra, vol. 40 (2012), no. 5, 1618-1624.
  3. On the F-rationality and cohomology properties of matrix Schubert varieties, Illinois J. Math., vol. 57 (2013), no. 1, 1-15.
  4. Cartier modules on toric varieties (with Karl Schwede and Wenliang Zhang), Trans. Amer. Math. Soc. 366 (2014), no. 4, 1773–1795.
  5. A remark on bigness of the tangent bundle of a smooth projective variety and D-simplicity of its section rings , J. Algebra Appl. 14 (2015), no. 7, 1550098, 10 pp.
  6. Fixed ideals of certain Cartier algebras over F-split toric algebras , Comm. Algebra 44 (2016), no. 6, 2670-2684.
  7. Multigraded Hilbert schemes parametrizing ideals in the Weyl algebra , to appear in Rocky Mountain J. Math.

    

 



專任教師

林景隆 教授
李國明 教授
沈士育 教授
林 牛 教授
洪英志 教授
柯文峰 教授
夏 杼 教授
陳若淳 教授
粘珠鳳 教授
許瑞麟 教授
黃世昌 教授
王辰樹 副教授
方永富 副教授
江孟蓉 副教授
吳恭儉 副教授
林育竹 副教授
林敏雄 副教授
侯世章 副教授
連文璟 副教授
郭鴻文 副教授
章源慶 副教授
陳旻宏 副教授
舒宇宸 副教授
黃柏嶧 副教授
鄺國權 副教授
蕭仁傑 副教授
王業凱 助理教授
史習偉 助理教授
楊世偉 助理教授
劉之中 助理教授
劉育佑 助理教授
劉聚仁 助理教授
劉珈銘 助理教授
關汝琳 助理教授

   
 


首頁 | 最新消息 | 演講安排 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生 | 網站地圖


國立成功大學數學系
70101 台南市大學路一號
電話︰(06) 2757575 轉 65100   傳真︰(06) 2743191
em65100[at]email.ncku.edu.tw